Electron. J. Differential Equations, Vol. 2017 (2017), No. 211, pp. 1-10.

Nonexistence of global solutions of Cauchy problems for systems of semilinear hyperbolic equations with positive initial energy

Akbar B. Aliev, Gunay I. Yusifova

In this paper we study the Cauchy problem for a system of semilinear hyperbolic equations. We prove a theorem on the nonexistence of global solutions with positive initial energy.

Submitted August 17, 2017. Published September 11, 2017.
Math Subject Classifications: 35G25, 35J50, 35Q51.
Key Words: Semilinear hyperbolic equations; nonexistence of global solutions; Cauchy problem; blow up.

Show me the PDF file (244 KB), TEX file for this article.

Akbar B. Aliev
Azerbaijan Technical University
Baku, Azerbaijan
email: alievakbar@gmail.com
Gunay I. Yusifova
Ganja State University
Ganja, Azerbaijan
email: yusifova81@inbox.ru

Return to the EJDE web page